# SDR N6WA20131105002

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 2,558,307 hours, 18,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Alignment
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ALIGNMENT PIN ON MAIN DOOR NOT SHOWING CLOSED.  ADJUSTED MAIN ENTRY DOOR IAW AMM 52-11-00.  OPS CHECKED GOOD.
